Bulletin of Symbolic Logic

The Syllogism's Final Solution

I. Susan Russinoff

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
Bull. Symbolic Logic, Volume 5, Number 4 (1999), 451-469.

Dates
First available in Project Euclid: 20 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.bsl/1182353651

Mathematical Reviews number (MathSciNet)
MR1792358

Zentralblatt MATH identifier
0963.03001

JSTOR
links.jstor.org

Citation

Russinoff, I. Susan. The Syllogism's Final Solution. Bull. Symbolic Logic 5 (1999), no. 4, 451--469. https://projecteuclid.org/euclid.bsl/1182353651


Export citation